MathSciNet Relay Station
MathSciNet bibliographic data
MR745587 (85m:06007) 06A10 (05C60 20B25)
Stanley, Richard P. Quotients of Peck posets. Order 1 (1984), no. 1, 29–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement